# SDR 2001UALA00525

- Difficulty date: April 18, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,036 hours, 13,970 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED LEFT SIDE AT FLOOR LINE BETWEEN STA 460 TO STA 492 STR 17L.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER PER SRM.
